MAUDE Adverse Event Report: TERUMO CORPORATION OPTITORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION OPTITORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 40-5023
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with acute sob (shortness of breath).Procedure: diagnostic heart cath.Upon removing the catheter from packaging, the catheter was kinked and unable to be used.3 more catheters were the same with the same lot number.Catheters were stored on a shelf, in the original box.Manufacturer response for catheter, intravascular, diagnostic, optitorque (per site reporter).Will obtain.

Brand Name
OPTITORQUE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key17610695
Report Number17610695
Device Sequence Number6460270
Product Code DQO
UDI-Device Identifier04987350703521
UDI-Public(01)04987350703521(17)260228(10)230324
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/18/2023
Report Date (Section F) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-5023
Device Catalogue NumberRH*5BL3521A
Device Lot Number230324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight87 KG
Date Report Sent to FDA08/18/2023